# SDR AALA202207130259

- Difficulty date: May 29, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,920 hours, 31,427 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Spigot
- Part number: D5463005220200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT PYLON SPIGOT FITTING LOWER INTERNAL BORE. REPLACED SPIGOT FITTING PER SRM 54-51-12.
